Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am 25 years old and I have been on accutane twice. I was on it once when I was 18 and again when I was 19 because the cystic acne came back. It stayed clear until about 3 months ago, and now I'm breaking out all over my jaw line. Awesome. Both times I was treated for 8 months and had blood taken monthly to check cholesterol (I HATE needles), cracked/bleeding lips, dry eyes, back pain, and horrible vision, especially at night. When driving at night, the green light from the traffic light would scatter and cause me to not be able to see. I almost got in a few accidents. Minus that part, I didn't mind the side effects because my acne was clearing. I didn't get depressed at all. In fact, I was so happy and confident because my skin was clear. However, after all of that, the acne is back and some side effects are still with me 6 years later. My vision is bad still. It's not as bad as when I was on it, but still bad. I have to put in eye drops twice a day because I no longer produce enough tears. I didn't know why until reading some of these posts, but my hair falls out at a disturbing rate. I'm not balding (or atleast I hope not), but after blow drying my hair or even just brushing it, it's scary how much I have to pick up off the floor. If I go bald, I think that would suck much worse than acne (seeing as I'm a female). It was great at the time, but I'm concerned for my future health and for my head of hair.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×